# SDR SWAA2021050764257

- Difficulty date: April 15, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER TRANSITION ANGLE ON R/H SIDE; STA 500C-500D IS CRACKED ON FWD END. MARKED / REMOVED AND REPLACED BAFFLE UNDER TRANSISTION ANGLE ON R/H STA 500C-500D PER SRM 51-40-02SEE SA-M 326: A1302938
